# SDR ASAA2012080292665

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,355 hours, 33,616 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED L1 DOOR IS HARD TO OPEN AND CLOSE.  CLEANED & LUBED DOOR LATCH ROLLERS AND STRIKER PLATES.  CHECKS GOOD IAW MM 52-11-00-755-051.
